# SDR UPS04841720

- Difficulty date: January 6, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STATION 1766 LONG 17L IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION IAW DWG 5649327 AND SRM 51-1-20D, 51-1-21, 53-5-1 FIG 7.
